Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2019, Volume 59, Number 4  


Stability of a difference scheme for a quasi-linear partial differential algebraic system of equations of index $(k,0)$
A. K. Svinin, S. V. Svinina
549
Asymptotic solution of the Helmholtz equation in a three-dimensional layer of variable thickness with a localized right-hand side
P. N. Petrov, S. Yu. Dobrokhotov
566
Approximate solution of differential equations with the help of rational spline functions
V. G. Magomedova, A.-R. K. Ramazanov
579
Existence of a solution of the inverse coefficient problem for a quasilinear hyperbolic equation
A. M. Denisov
587
Analytical solution of Lamb's problem in the case of a limiting poisson ratio
H. H. Ilyasov, A. V. Kravtsov, S. V. Kuznetsov, S. Ya. Sekerzh-Zen'kovich
597
Asymptotic stability of a stationary solution of a multidimensional reaction-diffusion equation with a discontinuous source
N. T. Levashova, N. N. Nefedov, A. O. Orlov
611
Blow-up of solutions of nonclassical nonlocal nonlinear model equations
M. O. Korpusov
621
Plane-parallel and axisymmetric flows with a straight sonic line
A. N. Kraiko, N. I. Tillyaeva, T. V. Shamardina
649
Local bifurcations in the Cahn–Hilliard and Kuramoto–Sivashinsky equations and in their generalizations
A. N. Kulikov, D. A. Kulikov
670
On the solvability of the problem of electromagnetic wave diffraction by a layer filled with a nonlinear medium
V. Yu. Kurseeva, Yu. G. Smirnov, E. Yu. Smol'kin
684
Solution of a contact elasticity problem with a rigid inclusion
R. V. Namm, G. I. Tsoi
699
Influence of inertia of a compliant surface on viscous instability of an incompressible boundary layer
I. V. Savenkov
707
Optimization of the number and arrangement of circles of two radii for forming a $k$-covering of a bounded set
Sh. I. Galiev, A. V. Khor'kov
716
Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021